# SDR ASAA0741786

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 34,522 hours, 18,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430189
- Part serial: 2722
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FORE FLAP UPPER SIDE 82 INCHES FROM I/B HAS CHAFING DAMAGE.  LEFT I/B FORE FLAP UPPER SIDE 82 INCHES FROM I/B DAMAGE REPAIRED IAW SRM 51-70-10 REPAIR 4.
